# SDR FDEA201307161575

- Difficulty date: July 16, 2013
- Submitted: July 16, 2013
- Operation: Air carrier
- Aircraft: N978FD
- Make and model: Boeing 757236
- Aircraft serial: 24119
- Aircraft time: 50,850 hours, 21,982 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182N30022
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB UPPER SKIN CORRODED.  REPAIRED IAW EA F-5510-T0301861, PT1 AND EA F-5510-T0301002. PT1,  MAJOR REPAIR, CAT. "B".
